# SDR SWIA972450

- Difficulty date: March 22, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 14,101 hours, 12,702 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Out Of Rig
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG OK ADVISORY NOT ON.  AT 70 PERCENT THRUST TAKEOFF CONFIG SPOILERS WARNING COMES ON.  ABORTED TAKEOFF.  ADJUSTED RIGGING ON LEFT OUTBOARD FLIGHT SPOILER OUTBOARD PCU IAW MM 27-62-01.  OPS CHECKS GOOD.
